# SDR IPXA2024082634635

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 118,140 hours, 20,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 44855
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE UPPER DECK AISLE EMERGENCY LIGHT L5733 AND CREW 3REST EMERGENCY LIGHT L5767 INOP..I.A.W AMM 33-51-04-902-001-001 REV.111 REPLACED THE EMERGENCY LIGHT BATTERY (M5169) AND PERFORMED UPPER DECK EMERGENCY LIGHT OPERATIONAL TEST , RESULT WAS SATISFACTORY.
